# SDR IXXA2022033006

- Difficulty date: March 8, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N457AZ
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 107,592 hours, 18,132 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Part number: S141T6151
- Part serial: NSN
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VIEW PORT INTERNAL WINDOW CRACKED ON L/H AFT PASSENGER ENTRY DOOR -L2-
